# SDR IPXA2574567

- Difficulty date: July 24, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N447UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27736
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20B1A
- Part serial: 66235
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS, IN ON POSITION, WILL NOT STAY ON.  UNARMED LIGHT COMES ON     R & R BATTERY PACK IAW MM 33-51-07-902-001. CHECKED GOOD.
